# SDR DALA2017100307276

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 70,353 hours, 7,787 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR OR GIRT BAR PROXIMITY SENSOR COVER DAMAGE/MISSING. RE-ATTACHED 1L DOOR COVER. OPS SATIS.
